Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic behavior of fractional Laplacians in the half space Journal article
Applied Mathematics and Computation, 2015,Volume: 254,Page: 125-132
Authors:  Zhang Y.H.;  Deng G.T.;  Kou K.I.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/13
Asymptotic Behavior  Exceptional Set  Fractional Laplace Operator  Poisson Integral  
Integral representation and asymptotic behavior of harmonic functions in half space Journal article
Journal of Differential Equations, 2014,Volume: 257,Issue: 8,Page: 2753-2764
Authors:  Zhang Y.H.;  Kou K.I.;  Deng G.T.
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/13
Carleman's Formula  Growth  Integral Representation  Nevanlinna's Representation